# SDR DXTA2025060203685

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N452QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500671
- Aircraft time: 2,608 hours, 1,986 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Computer
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI BOTH L & R BRAKES CHATTERED, PULSED AND WERE VERY GRINDY.  MORE PRONOUNCED WITH LIGHT APPLICATIONS OF THE BRAKES.  TAXI SPEEDS WERE UP TO 25KTS AND HAPPENED AT ALL SPEEDS.  ALSO A SLIGHT BURNING SMELL FROM THE BRAKES UPON RETURN TO THE FBO. CORRECTIVE ACTION: LH AND RH BRAKE LIFE SATISFACTORY. NO DAMAGE OR LEAKS NOTED. HYDRAULIC RESERVOIR IN THE GREEN. RIGHT HAND TIRE LOOKS NEW AS DOES THE BRAKE WITH NO LEAKS. CUSTOMER REQUESTED CVDR DOWNLOAD BEFORE FURTHER MAINTENANCE AYKUT TAN 05/29/2025 PERFORMED NJA BRAKE AND EMERGENCY/PARKING BRAKE SYSTEM BLEED FORM TC-E50-32-1001 REV 0, DATED 21 5EPT2022, FOUND AIR IN LH MAIN BRAKE. RH BRAKE NORMAL, CREW PERFORMED TAXI BRAKE CHECK. NO CHATTERING OR DEFECTS NOTED FROM CREW AND MAINTENANCE, BRAKE SYSTEM OPERATION NORMAL. NO FURTHER DEFECTS NOTED
